RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kisil, Vladimir V

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:348
Abstract pages:998
Full texts:380
References:120
Candidate of physico-mathematical sciences
E-mail:
Website: http://www.maths.leeds.ac.uk/~kisilv/

http://www.mathnet.ru/eng/person19754
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/332444

Publications in Math-Net.Ru
2014
1. V. V. Kisil, “The real and complex techniques in harmonic analysis from the point of view of covariant transform”, Eurasian Math. J., 5:1 (2014),  95–121  mathnet
2010
2. Vladimir V. Kisil, “Erlangen Program at Large-1: Geometry of Invariants”, SIGMA, 6 (2010), 076, 45 pp.  mathnet  mathscinet  isi  scopus
1996
3. V. Kisil, “Construction of integral representations for spaces of analytic functions”, Dokl. Akad. Nauk, 350:4 (1996),  446–448  mathnet  mathscinet  zmath
4. V. V. Kisil, “Local algebras of two-sided convolutions on the Heisenberg group”, Mat. Zametki, 59:3 (1996),  370–381  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 261–268  isi
1995
5. N. Vasilevski, V. Kisil, E. Ramires, R. Trujillo, “Toeplitz operators with discontinuous presymbols in the Fock space”, Dokl. Akad. Nauk, 345:2 (1995),  153–155  mathnet  mathscinet  zmath
1994
6. V. V. Kisil, “The spectrum of the algebra generated by two-sided convolutions on the Heisenberg group and by operators of multiplication by continuous functions”, Dokl. Akad. Nauk, 337:4 (1994),  439–441  mathnet  mathscinet  zmath; Dokl. Math., 50:1 (1995), 92–96
7. V. V. Kisil, “Local behavior of two-sided convolution operators with singular kernels on the Heisenberg group”, Mat. Zametki, 56:2 (1994),  41–55  mathnet  mathscinet  zmath; Math. Notes, 56:2 (1994), 790–800  isi
1993
8. V. V. Kisil, “On the algebra of pseudodifferential operators which is generated by convolutions on the Heisenberg group”, Sibirsk. Mat. Zh., 34:6 (1993),  75–85  mathnet  mathscinet  zmath; Siberian Math. J., 34:6 (1993), 1066–1075  isi
1992
9. V. V. Kisil, “Algebra of two-sided convolutions on the Heisenberg group”, Dokl. Akad. Nauk, 325:1 (1992),  20–23  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 12–16

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021